Alert archive / Utah / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Salt Lake City, UT

July 29, 2013Juab County, Millard County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 29, 2013, 3:11 PM MDT for Juab County, Millard County, Utah. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2013, 3:11 PM MDT (21:11 UTC)
Expired
Jul 29, 2013, 4:30 PM MDT
In force
79 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Juab County, UT, Millard County, UT

The radar

The Cedar City radar (KICX), 197 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WUUS55 KSLC 292111
SVRSLC
UTC023-027-292230-
/O.NEW.KSLC.SV.W.0023.130729T2111Z-130729T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JUAB COUNTY IN UTAH
  EAST CENTRAL AND NORTHEAST MILLARD COUNTY IN UTAH

* UNTIL 430 PM MDT

* AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 57 MILES NORTHWEST OF
  SUGARVILLE TO 13 MILES NORTHWEST OF SUGARVILLE TO 43 MILES WEST OF
  HATTON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ABRAHAM... SUGARVILLE... HINCKLEY... SUTHERLAND... DELTA...
  LYNNDYL... OAK CITY... MC CORNICK... LEAMINGTON... FLOWELL...      
  GREENWOOD AND HATTON. US 6 EAST OF KINGS CANYON AND NORTH OF DELTA 
  WILL ALSO BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 3902 11358 3957 11321 3990 11320 3991 11241
      3945 11208 3866 11252
TIME...MOT...LOC 2109Z 281DEG 22KT 4013 11325 3957 11284
          3886 11324

$$

ROGOWSKI
4 follow-up statements
035 
WWUS55 KSLC 292142
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
342 PM MDT MON JUL 29 2013

UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
342 PM MDT MON JUL 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL JUAB AND EASTERN MILLARD COUNTIES...

AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 31 MILES NORTH OF SUGARVILLE
TO SUGARVILLE TO 38 MILES WEST OF HATTON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ABRAHAM... SUGARVILLE... HINCKLEY... SUTHERLAND... DELTA...  
LYNNDYL... OAK CITY... LEAMINGTON AND MC CORNICK...US 6.

LAT...LON 3895 11335 3955 11305 3990 11299 3991 11241
      3945 11208 3866 11252
TIME...MOT...LOC 2141Z 281DEG 22KT 3989 11281 3952 11267
          3891 11313

$$

ROGOWSKI
951 
WWUS55 KSLC 292159
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT MON JUL 29 2013

UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
359 PM MDT MON JUL 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL JUAB AND EASTERN MILLARD COUNTIES...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES NORTH OF SUGARVILLE TO 6 MILES NORTHEAST OF
SUGARVILLE TO 30 MILES SOUTHWEST OF HINCKLEY...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SUTHERLAND... HINCKLEY... DELTA... LYNNDYL... LEAMINGTON... OAK    
  CITY...MC CORNICK AND US 6.

LAT...LON 3895 11335 3955 11305 3990 11299 3991 11241
      3945 11208 3866 11252
TIME...MOT...LOC 2158Z 281DEG 22KT 3987 11268 3950 11253
          3898 11300

$$

ROGOWSKI
988 
WWUS55 KSLC 292203 CCA
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
403 PM MDT MON JUL 29 2013

UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
403 PM MDT MON JUL 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN JUAB AND EASTERN MILLARD COUNTIES...

AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 27 MILES NORTH OF SUGARVILLE TO 7 MILES WEST OF
LYNNDYL TO 29 MILES WEST OF HATTON...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DELTA... LYNNDYL... LEAMINGTON... OAK CITY...MC CORNICK...AND US 6.

LAT...LON 3891 11316 3950 11277 3989 11281 3991 11241
      3945 11208 3866 11252
TIME...MOT...LOC 2203Z 281DEG 22KT 3986 11264 3949 11250
          3897 11296

$$

ROGOWSKI
852 
WWUS55 KSLC 292223
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT MON JUL 29 2013

UTC023-027-292233-
/O.EXP.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
423 PM MDT MON JUL 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JUAB AND EASTERN
MILLARD COUNTIES WILL EXPIRE AT 430 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3891 11316 3950 11277 3989 11281 3991 11241
      3945 11208 3866 11252
TIME...MOT...LOC 2223Z 281DEG 22KT 3984 11248 3947 11234
          3895 11281

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:45 AM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 29, 10:45 AM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1045 AM MDT MON JUL 29 2013

.SYNOPSIS...A DRIER AIRMASS WILL ENTER SOUTHWEST UTAH TODAY AND
SPREAD NORTH TOMORROW. THIS DRYING TREND WILL CONTINUE THROUGH
MIDWEEK. MOISTURE WILL RETURN TO SOUTHEAST UTAH BEGINNING THURSDAY.

&&

.DISCUSSION...ANOTHER ACTIVE DAY IS EXPECTED ACROSS THE FORECAST
AREA...THOUGH TODAY THE FOCUS OF CONVECTION IS EXPECTED TO SHIFT
NORTHWARD WITH THE STRONGEST STORMS FORECAST TO DEVELOP OVER CENTRAL
AND NORTHERN UTAH. THE MAIN FORECAST CONCERN TODAY IS THE
POTENTIAL FOR HEAVY RAIN TO RESULT IN FLOODING. OF PARTICULAR
CONCERN ARE THE SENSITIVE BURN SCARS ACROSS CENTRAL AND NORTHERN
UTAH...AS HEAVY RAIN WILL BRING THE POTENTIAL FOR DEBRIS FLOWS TO
ORIGINATE FROM THESE BURN SCARS.

THOUGH DRIER AIR MOVING INTO SOUTHWEST UTAH WILL RESULT IN A MUCH
LESS ACTIVE DAY ACROSS SOUTHERN UTAH...STILL SEE THE POTENTIAL FOR
STORMS TO DEVELOP EARLY THIS AFTERNOON. DEWPOINTS ARE STILL
RELATIVELY HIGH ACROSS SOUTHERN UTAH..AND WITH CLEAR SKIES...WOULD
NOT BE SURPRISED TO SEE CONVECTION DEVELOP OVER THE HIGHER
TERRAIN DURING THE EARLY AFTERNOON.  ANY CONVECTION THAT DOES
DEVELOP WILL DIMINISH TOWARDS THE EVENING HOURS AS DRIER AIR
CONTINUES TO MOVE INTO SOUTHERN UTAH.

ACROSS CENTRAL AND NORTHERN UTAH...DEEP MOISTURE WILL REMAIN IN
PLACE INTO THE OVERNIGHT HOURS. THE GOES PW SOUNDER DEPICTS AROUND
AN INCH FROM ABOUT RICHFIELD NORTHWARD. THE 12Z SLC SOUNDING
VERIFIES THIS...SHOWING A PW VALUE OF 0.94 INCHES. NECESSARY
INGREDIENTS ARE IN PLACE FOR AN ACTIVE DAY ACROSS THE NORTHERN
HALF OF THE STATE. THE SPC SREF PAGE FORECASTS A WIDESPREAD AREA
WITH LI VALUES BELOW -2...AND PORTIONS OF CENTRAL AND SOUTHERN
UTAH WITH MY CAPE VALUES GREATER THAN 500 J/KG. A DISTURBANCE
CURRENTLY OVER EASTERN NEVADA IS FORECAST TO MOVE THROUGH CENTRAL
AND NORTHERN UTAH THROUGH THIS EVENING...AND WILL BE THE FOCUS OF
CONVECTION. WITH DEEP MOISTURE IN PLACE...CELLS WILL BE EFFICIENT
RAINERS...AND HEAVY RAIN IS THE MAIN CONCERN THIS AFTERNOON.
AGAIN...THE GREATEST CONCERN THIS AFTERNOON IS THE POTENTIAL FOR
DEBRIS FLOWS FROM SENSITIVE BURN SCARS.

CONVECTION IS EXPECTED TO CONTINUE INTO THE OVERNIGHT HOURS ACROSS
NORTHERN UTAH AS THE DISTURBANCE MAKES ITS WAY NORTHEASTWARD.
DRIER AIR WILL CONTINUE TO ADVANCE NORTHWARD...WITH MOISTURE
CONFINED TO THE NORTHERN THIRD OF THE STATE BY TOMORROW
AFTERNOON. TOMORROW AFTERNOON...CONVECTION WILL BE LIMITED...AND
WILL BE CONFINED TO THE HIGHER TERRAIN OF NORTH OF ABOUT SLC.

A DRYING TREND WILL CONTINUE THROUGH WEDNESDAY...WITH MOISTURE
BRIEFLY RETURNING TO EASTERN UTAH THURSDAY. MODELS BEGIN TO
DISAGREE REGARDING THE RETURN OF MOISTURE THIS WEEKEND...WITH THE
EC FORECASTING ANOTHER SURGE OF MOISTURE INTO THE UTAH...WHILE THE
GFS DEPICTS DRIER CONDITIONS ACROSS THE FORECAST AREA THIS WEEKEND.

UPDATED THE FLASH FLOOD POTENTIAL RATING THIS MORNING TO INCREASE
THE POTENTIAL FROM LOW TO MODERATE FOR MOST OF THE SOUTHERN
PARKS. THOUGH DRY AIR IS EXPECTED TO MOVE INTO SOUTHWEST UTAH THIS
AFTERNOON AND LIMIT CONVECTION...IF DRYING TREND DOESN'T OCCUR AS
QUICKLY AS EXPECTED...THERE IS THE POTENTIAL FOR LOCALIZED
FLOODING ACROSS PRONE AREAS OF SOUTHERN UTAH. THE THREAT FOR FLASH
FLOODING ACROSS SOUTHERN UTAH WILL DIMINISH TOWARDS THIS EVENING.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL
THROUGH THE TAF PERIOD. SHOWERS OR THUNDERSTORMS COULD IMPACT THE
TERMINAL WITH GUSTY ERRATIC WINDS AND BRIEF HEAVY RAIN FROM 16Z
UNTIL 03Z. SOUTH WINDS WILL PREVAIL THROUGH 20Z AND POSSIBLY LONGER
IF THE STRONGEST SHOWERS AND THUNDERSTORMS DEVELOP SOUTH OF THE
TERMINAL. OTHERWISE EXPECT A SHIFT TO NORTHWEST AFTER 20Z AND BACK
TO SOUTHEAST AFTER 03Z. CIGS COULD TEMPORARILY LOWER BELOW 7K FT AGL
IN RAIN THIS AFTERNOON.

&&

.FIRE WEATHER...MODERATELY DEEP MOISTURE REMAINS IN PLACE ACROSS THE
CENTRAL AND NORTHERN PORTIONS OF THE REGION TODAY WITH ELEVATED
RELATIVE HUMIDITY VALUES. MEANWHILE DRIER AIR WILL WORK ITS WAY INTO
SOUTHWEST UTAH TODAY...BUT IT WILL BE A SLOW PROCESS AS RELATIVE
HUMIDITY VALUES WILL REMAIN QUITE HIGH DUE TO THE RECENT WIDESPREAD
HEAVY RAINS THE PAST FEW DAYS. THIS DRIER AIR MASS WILL SPREAD NORTH
AND EAST ACROSS NEARLY THE ENTIRE REGION BY WEDNESDAY. SOUTHWEST
WINDS WILL INCREASE WEDNESDAY AND THURSDAY ACROSS THE WESTERN
VALLEYS WHERE CRITICAL FIRE WEATHER CONDITIONS MAY BE
REACHED...ESPECIALLY FROM ZONE 492 NORTHWARD. MOISTURE WILL BE DRAWN
NORTHWARD ACROSS THE EASTERN PORTION OF THE REGION FROM ABOUT THE
SPINE OF THE MOUNTAINS EASTWARD AFTER MID WEEK BRINGING A THREAT OF
SHOWERS AND THUNDERSTORMS BACK TO THAT PORTION OF THE STATE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

PUBLIC...HOSENFELD
FIRE WEATHER...VERZELLA
AVIATION...VERZELLA

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 29, 5:01 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
501 AM MDT MON JUL 29 2013

UTZ001>016-019>021-517-518-WYZ021-301230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
501 AM MDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ACROSS THE
ENTIRE OUTLOOK AREA TODAY. HOWEVER...THE STRONGEST STORMS ARE
EXPECTED TO BE CONCENTRATED ACROSS PORTIONS OF CENTRAL AND
NORTHERN UTAH THIS AFTERNOON THROUGH LATE THIS EVENING.

HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS...ALONG WITH A
THREAT OF FLASH FLOODING. THE AREAS MOST PRONE TO FLASH FLOODING
TODAY WILL BE THE BURN SCARS OF CENTRAL UTAH AND NORTHERN UTAH
COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL GENERALLY BE ISOLATED IN COVERAGE
AND CONFINED TO THE NORTH ON TUESDAY AS DRIER AIR SPREADS ACROSS
THE OUTLOOK AREA. THIS DRYING TREND WILL CONTINUE THROUGH WEDNESDAY.

SOME MOISTURE WILL WORK ITS WAY BACK INTO THE EASTERN HALF OF THE
OUTLOOK AREA THURSDAY AND LINGER INTO FRIDAY. A DRYING TREND WILL
REDEVELOP FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jul 29, 2:30 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
230 PM MDT MON JUL 29 2013

UTZ013-518-292100-
SAN RAFAEL SWELL UT-SOUTHERN UTAH MOUNTAINS UT-
230 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE AND EXTREME
NORTHEASTERN GARFIELD COUNTIES UNTIL 300 PM MDT...

AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF HANKSVILLE...MOVING EAST AT 30
MPH. THIS STORM WILL CROSS HIGHWAY 95 BETWEEN HANKSVILLE AND THE
JUNCTION WITH HIGHWAY 276 SOUTH OF HANKSVILLE.

DIME TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

MOTORISTS ALONG HIGHWAY 95 SHOULD BE PREPARED FOR STRONG
CROSSWINDS...PONDING OF WATER ON THE ROADWAY...AND POTENTIALLY
ACCUMULATING HAIL AS WELL.

LAT...LON 3836 11051 3810 11044 3808 11076 3828 11084
TIME...MOT...LOC 2028Z 257DEG 27KT 3821 11067

MPS
Special weather statement, Jul 29, 2:42 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
242 PM MDT MON JUL 29 2013

UTZ005-015-292215-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT-
242 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE...CENTRAL JUAB
AND CENTRAL MILLARD COUNTIES UNTIL 415 PM MDT...

AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
FISH SPRINGS WILDLIFE REFUGE TO 24 MILES SOUTHEAST OF FISH SPRINGS
WILDLIFE REFUGE TO 35 MILES EAST OF GARRISON...AND MOVING EAST AT 25
MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
   ABRAHAM AND  SUGARVILLE...
   HINCKLEY AND  SUTHERLAND...
   DELTA...
   LYNNDYL...
   OAK CITY... MC CORNICK AND  LEAMINGTON...
   US6 BETWEEN KINGS CANYON AND NORTH OF DELTA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4032 11355 4004 11260 3951 11222 3942 11228
      3935 11228 3933 11235 3923 11224 3871 11253
      3868 11259 3870 11275 3867 11277 3889 11352
      3968 11308
TIME...MOT...LOC 2041Z 291DEG 21KT 4021 11338 3965 11297
          3894 11336

ROGOWSKI

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 6:10 PM MDTSpecial Weather StatementSLC50 min
Jul 28, 6:45 PM MDTFlash Flood WarningSLCWashington3 hr
Jul 28, 9:50 PM MDTAreal Flood AdvisorySLCIron3 hr
Jul 29, 2:30 PM MDTSpecial Weather StatementSLCWayne30 min
Jul 29, 2:42 PM MDTSpecial Weather StatementSLCJuab, Millard93 min

Nearby

Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.